Research Repository

Evaluation of integrals with hypergeometric and logarithmic functions

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) Evaluation of integrals with hypergeometric and logarithmic functions. Open Mathematics, 16 (1). pp. 63-74. ISSN 2391-5455

EP38273.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (490kB) | Preview
Item Type: Article
Uncontrolled Keywords: Polylogarithm function, Integral representation, Lerch transcendent function, Logarithmic integral, Riemann zeta function
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 04 Apr 2019 04:47
Last Modified: 05 Apr 2019 04:18
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar